Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

venlafaxene and tiredness

(3 Posts)
yellowstripytulip Fri 31-Oct-14 21:52:21

Have people experienced overwhelming exhaustion on high dose venlafaxine, and a feeling of being a bit detached from reality, also, still some suicidal feelings. But how do I know if the venlafaxene is actually making me worse. When I feel at my worst, it is due to the sheer exhaustion, which leads me to feel useless/worthless and generally yuk. I feel sure if I got rid of this "drugged up" feeling I would feel so much better, but don't know what to do or how I can deceide if this is the right medication for me.

magicgirl74 Fri 31-Oct-14 22:36:02

Hi yellow I take venlafaxine and have done for over 10 years and at higher doses it does make you sleepy but I would rather have that than the hell I was in before medication.how long have you been taking them? As when you first start them they can make you worse for several weeks before they take affect it took me between 6 and 8 weeks before I felt better.for those first weeks my doctor gave me some diazepam to lessen the side affects and that helped but if you have been on them for a while they might not be the right ones for you or you may need other help such as cbt or counselling it might be worth speaking to your gp xx

YouAreMyRain Fri 31-Oct-14 22:39:37

I tried it but couldn't function due to the tiredness. I have three dc. It wiped me out.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now